# SDR AALA20101128LGW01

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 37,513 hours, 5,045 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NRT - CREW REPORTED LEFT ENGINE INTEGRATED DRIVE GENERATOR TRIPPED OFF.  EMERGENCY DECLARED FLIGHT DIVERTED NRT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
